# SDR ABXA2018062011063

- Difficulty date: June 11, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 77,622 hours, 36,523 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 113T1623132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING ANGLE ABOVE THE MAIN LANDING GEAR TRANSVERSE BEAM. THE ANGLE WAS REPLACED.  THE AIRPLANE WAS GROUNDED.
